Doctor insights on:
Allevyn Heel Medication
Plantar fasciitis.: The most common cause of heel pain is plantar fasciitis: inflammation of a thick band of tissue that helps hold up your arch. It attaches to your heel bone, and is usually the most painful for the first few steps in the morning, or after sitting a long time and then standing quickly. See your podiatrist to rule out stress fracture or tarsal tunnel syndrome, and to discuss antiinflammatory meds. ...Read moreSee 1 more doctor answer
Classic Mis-step.: Without getting into a debate as to the theories of heel pain, one thing is certain. Medication alone, rarely, if ever, works in successfully treating one's heel pain, when caused by typical plantar fasciitis. This is an over use problem aggravated by age, mechanics and support. Unless all the issues are addressed, the problem just keeps getting worse until the pain severely limits your overuse. ...Read moreSee 1 more doctor answer
Cracked skin: Treat your skin daily to re-moisturizing treatments that will help to heal and soothe dry, cracked skin with cerave cream.Though cracking can occur anytime of the year, it is especially common during the dry winter months and in the summer when open shoes are worn. Use super glue to close skin fissures and reduce the amount of pain. ...Read moreSee 1 more doctor answer
Plantar fasciitis : First step morning pain is the symptom of plantar fasciitis. The main ligament in the arch is inflamed from overuse or micro trauma. Causes: walking too much in shoes with poor shock absorption or abnormal gait patterns such as over pronation. Stretches can be done to lessen the tightness of the heels. Motrin 600 mg can help. Superfeet or custom orthotics are great. Cortisone shot if pain severe. ...Read moreSee 2 more doctor answers
Have pain in left heel, told not spur but gets worse when walk for long time.Tried creams no avail, what other medication can I use, told its inflammatio?
Support: First off, spurs don't hurt...Inflammation of the plantar fascia ligament does. You should consider icing, resting and using nsaids such as advil or aleve (naproxen) to reduce the inflammation. Support the foot with good shoes...Don't walk barefoot or in socks or flipflops. If pain persists, see a podiatrist. He can inject the area with a steroid and discuss custom orthotics. ...Read moreSee 1 more doctor answer
How much time fractred tibia and fibula take to heel after surgery ,and please tell what medication can be used?
Speak with Surgeon: There are many variables with ankle injuries and repairs. It is very important to seek the advise of your surgeon and not others. ...Read more
I have severe pain in my heel and burning i can't stand up for long time tried over counter pain medication changed shoes nothing helped thank you?
Mother has planter fasciitis w bone spur ,she took oral medications w IM injections and used silicon heel w exercises w stretch w Ice w rest w no good?
X-ray revealed a tiny bone fragment in my right heel. Dr prescribed stretches and methylprednisolone, do I have to take the last? Afraid of drugs.
Your choice: The use of methylprdnisolone is to reduce the swelling from the irritation and inflammation created by the injury to the right heel. The benefit of taking it is to reduce the inflammation, to reduce the pain, and allow the healing to being. Why suffer the pain? Without it, it does slow down the rate of allowing the area to heal and calm down. Should you discontinue it, keep your dr informed. ...Read moreSee 3 more doctor answers
Topical antifungal: Athlete's foot is a superficial fungal infection usually between the toes. Use any topical antifungal found in the foot care area of your pharmacy. The fungus that cause athlete's foot likes moisture. It also helps to never wear the same shoes 2 days in a row to give your shoes time to try out between wearings, always wear socks and if your feet sweat a lot, change your socks mid-day. ...Read moreSee 1 more doctor answer
No: You can use a topical & take a medication by mouth but you should not take multiple oral meds. ...Read more
More info please: Leg pain can arise from many sources. If you are taking statins for cholesterol, this can cause pain. Electrolyte inbalances can also cause pain as can phlebitis.Diabetics can develop leg pains from neuropathy and/or damage to blood vessels. Please see your physician and rule out these and other possibilities. ...Read moreSee 1 more doctor answer
Athletes foot meds: The most effective medication for athletes foot is an anti fungal that is both bacteriocidal and bacteriostatic. ...Read more
Please see: Please see your doctor to find out. ...Read more
- Talk to a doctor live online for free
- Allevyn dressing medication
- Allevyn tracheostomy dressing medication
- Allevyn adhesive dressing medication
- Ask a doctor a question free online
- Allevyn sacrum medication
- Allevyn cavity dressing medication
- Allevyn plus adhesive medication
- Allevyn sacrum dressing medication
- Allevyn medication